# SDR ASAA2014022306956

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,240 hours, 8,644 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 083C0919
- Condition: Faulted
- Location: Nr 2 Temp
- Part time: 56,271 hours, 30,167 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL,  LANDING CHECKLIST, AFT CABINE ZONE TEMP LIGHT ILLUMINATED AND EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER LOGGED "CONTROLLER FAULT".  REPLACED NR 2 TEMP CONTROLLER.  SYSTEM BITES NORMAL IAW MM 21-62-20. GROUND VERIFICATION SUCCESSFUL.
